MAUDE Adverse Event Report: COOK INC STRAIGHT EXCHANGE FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC STRAIGHT EXCHANGE FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number TSF-35-260
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/16/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field for section was not populated due to a technical limitation.Section product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the straight exchange fixed core wire guide was stuck inside of another manufacturer's balloon during patient contact.The wire did not come apart until it was outside of the patient's body.It was further noted that the coil near the distal end of the wire was elongated, and the distal weld connection separated from the safety wire and coil to result in coil elongation.The procedure was completed with a new sheath, and the product problem did not result in any reported serious injuries to the patient.

Brand Name
STRAIGHT EXCHANGE FIXED CORE WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7889750
Report Number1820334-2018-02885
Device Sequence Number10792802
Product Code DQX
UDI-Device Identifier00827002006553
UDI-Public(01)00827002006553(17)190825(10)5176506
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2019
Device Catalogue NumberTSF-35-260
Device Lot Number5176506
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1